# SDR ASAA2022061838732

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 30,524 hours, 9,718 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT TIME FAULT 75-30451, THE VBV POSITION SIGNALS DISAGREE REQUIRES PLT DEFERRAL PER T/C 78273000. GROUNDED - YES. PERFORMED BITE TEST REF 75-32 TASK 803, G. OPS TEST GOOD.
